I have been on Methadone for 8 years now and have been slowly tapering over the last 6 and have gotten down to 6mg. I am doing well and drop 1mg every two weeks. I am extremely afraid of the withdrawal symptoms I am going to have when I am finally done. I am asking for any advice about what I will be in for over the next couple of months. I can't take time off of work and I am a Phlebotomist and must have a clear head to perform my job. As with all of my detox I think the anxiety is the worst. Can anyone please let me know what vitamins and anything I will need to do this. I so want to be free from this. Any advice will be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.